Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 973613, 6 pages
http://dx.doi.org/10.1155/2015/973613
Research Article

Convolution Properties for Some Subclasses of Meromorphic Functions of Complex Order

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Science, Menofia University, Shebin El Kom 32511, Egypt

Received 3 June 2015; Accepted 5 July 2015

Academic Editor: Allan Peterson

Copyright © 2015 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  2. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 1944. View at MathSciNet
  3. A. Baricz, Generalized Bessel Functions of the First Kind, vol. 1994 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Szász and P. A. Kupán, “About the univalence of the Bessel functions,” Studia Universitatis Babeş-Bolyai—Series Mathematica, vol. 54, no. 1, pp. 127–132, 2009. View at Google Scholar
  5. T. Bulboacă, M. K. Aouf, and R. M. El-Ashwah, “Convolution properties for subclasses of meromorphic univalent functions of complex order,” Filomat, vol. 26, no. 1, pp. 153–163, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. K. Aouf, “Coefficient results for some classes of meromorphic functions,” The Journal of Natural Sciences and Mathematics, vol. 27, no. 2, pp. 81–97, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Ravichandran, S. S. Kumar, and K. G. Subramanian, “Convolution conditions for spirallikeness and convex spirallikenesss of certain p-valent meromorphic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 1, pp. 1–7, 2004. View at Google Scholar
  8. S. Ponnusamy, “Convolution properties of some classes of meromorphic univalent functions,” Proceedings of the Indian Academy of Sciences—Mathematical Sciences, vol. 103, no. 1, pp. 73–89, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. O. P. Ahuja, “Families of analytic functions related to Ruscheweyh derivatives and subordinate to convex functions,” Yokohama Mathematical Journal, vol. 41, no. 1, pp. 39–50, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet